Bromoderma caused by carbromalhydroxyzine hydrochloride

M. David, A. Ingber, M. Sandbank, J. Feuerman

Research output: Contribution to journalArticlepeer-review

Abstract

A patient is described who developed a pyoderma-gangrenosum-like ulcer of the leg and acneiform eruption on the face following intake of carbromalhydroxyzine hydrochloride (Dormax®). Serum levels of bromide were found to have risen to 105 mg %. There was a return to normal levels of serum bromide and regression of the skin lesions after one week of treatment with natrium chloride and erythromycin. The importance of increasing awareness of the potential hazards of bromide administration is stressed.

Original languageEnglish
Pages (from-to)298-300
Number of pages3
JournalBiomedicine and Pharmacotherapy
Volume37
Issue number6
StatePublished - 1983
Externally publishedYes

Fingerprint

Dive into the research topics of 'Bromoderma caused by carbromalhydroxyzine hydrochloride'. Together they form a unique fingerprint.

Cite this